Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Will Depo Vira Injection affect antibiotic ?

I m on the depo vira injection and have just been put on an antibiotic called Trimethoprim, will this affect the effectiveness of the injection?
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Trimethoprim does not affect the action of Depo- provera to an extent so as to cause contraceptive failure.I hope you are taking the antibiotic due to urine infection.Do be double sure you can use condom alongwith for a week or ten days.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor